# SDR VTZA95285

- Difficulty date: September 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 14171020405
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

IAD/JFK - FLT 6437 DURING CRUISE AT 1530 HOURS ON 9-10-95, A PORTION OF THE UPPER RT COWLING ASSEMBLY DETACHED FROM THE AIRCRAFT IN-FLIGHT.  AIRCRAFT LANDED AT JFK WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED DAMAGE TO COWLING.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
